Atripla and feeling weird
Jan 26, 2009
i seem to having a very strange side effect that its hard to describe, the closest i can describe it is like having the vivid dreams you get on sustiva but feeling them while im awake, when i drive i feel like im not in reality and makes me feel like im going to pass out. Should i discontinue my meds or is there anything i can do to overcome this side effect, and has anyone else experienced something like this? Thank You for your responce.
Response from Dr. Young
Hello and thanks for your post.
Your's is an uncommon, but not unheard-of reaction to efavirenz (Sustiva, Stocrin, part of Atripla). I definitely would not recommend stopping treatment right now, at least without discussion about the symptom with your doctor. It's possible that this is related to efavirenz, but it's also possible that there is another cause.
Depending on how long you've been on efavirenz, your side effects may or may not be likely to improve. If you've been on meds for over a month or two, I'd think that it's unlikely.
I hope this helps.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Can You Do To Make A Person More Comfortable Who Has Shingles?
- What Are The Chances Of Getting Herpes Through Unprotected Sex?
- Vaginitis And Yeast Infection
- Treatment Of Chlamydia How Long Before Symptoms Gone
- Took Antibiotics As Prescribed For Chlamydia And Still Have Symptoms
- Syphilis Chancre Sores And Tea Tree Oil
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.